Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why am I lethargic? Have fatty liver. On medication to regulate metabolism. Further?

Hi why do i feel energyless and lethargic all the time, even my back is feeling like powerless, i always need a backup when i sit, i am not diabetic, my blood pressure is fine, i had slight fatty liver but it is cured now and i am taking medicines to regulate my metabolism and stomach coz i am having acidity and gas problems but they are also on the path of recovery but i still feel very lethargic even after taking vitamin pills, please suggest something. Thanks
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You are suffering from acid peptic disease.
Back ache may be due to referred pain of acid peptic disease.
Digestion and nutritional absorption may not be upto the mark.
Frequent small meals are necessary to neutralise the acid.
This will help you in overcoming tiredness.
Avoiding spicy food, tea and coffee may help in improving the condition.
Better to get your spine evaluate by an orthopedician.
Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor